# SDR MALA010258

- Difficulty date: March 2, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Splice
- Condition: Defective
- Location: Exhaust Nozzle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF DTW ON FLIGHT 2942, LT ENGINE INTAKE LIGHT ILLUMINATED.  CYCLING ON AFTER 1 MINUTE.  AIR RETURN TO DTW.  MAINTENANCE FOUND BAD SPLICE ON EXHAUST NOZZLE.  REPLACED SPLICE, PERFORMED GROUND RUN FOR 20 MIN.  NO FAULTS NOTED.  IAW SAAB AMM 30-20-00.
